Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 251, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2016, 6:46 PM CDT for Issaquena County, Warren County, Mississippi; East Carroll Parish, Madison Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 6:46 PM CDT (23:46 UTC)
- Expired
- May 25, 2016, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -375 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
095
WUUS54 KJAN 252346
SVRJAN
LAC035-065-MSC055-149-260030-
/O.NEW.KJAN.SV.W.0251.160525T2346Z-160526T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...
SOUTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
NORTHWESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MANSFORD...OR JUST NORTH OF TALLULAH...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TALLULAH...MANSFORD...EAGLE BEND...OMEGA...
SONDHEIMER AND RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR EAGLE LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3250 9129 3273 9099 3270 9096 3266 9096
3266 9094 3252 9082 3238 9120
TIME...MOT...LOC 2345Z 238DEG 23KT 3249 9117
HAIL...1.00IN
WIND...60MPH
$$
DL4 follow-up statements
341
WWUS54 KJAN 252354
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT WED MAY 25 2016
LAC035-065-MSC055-149-260030-
/O.CON.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
MADISON LA-EAST CARROLL LA-WARREN MS-ISSAQUENA MS-
654 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES...
NORTHWESTERN WARREN AND SOUTHWESTERN ISSAQUENA COUNTIES...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OMEGA...OR 8
MILES NORTHEAST OF TALLULAH...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANSFORD...EAGLE BEND...OMEGA AND SONDHEIMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR EAGLE LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3252 9121 3273 9099 3270 9096 3266 9096
3266 9094 3252 9082 3241 9112
TIME...MOT...LOC 2354Z 238DEG 23KT 3252 9111
HAIL...1.25IN
WIND...60MPH
$$
DL008
WWUS54 KJAN 260007
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT WED MAY 25 2016
LAC065-260016-
/O.CAN.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
MADISON LA-
707 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3273 9099 3270 9096 3266 9096 3266 9094
3252 9082 3245 9106 3253 9110 3255 9109
3249 9104 3248 9102 3249 9099 3250 9099
3253 9106 3256 9108 3256 9111 3257 9111
3259 9113
TIME...MOT...LOC 0006Z 237DEG 22KT 3256 9103
$$
LAC035-MSC055-149-260030-
/O.CON.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
EAST CARROLL LA-WARREN MS-ISSAQUENA MS-
707 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN EAST CARROLL PARISH...NORTHWESTERN WARREN AND
SOUTHWESTERN ISSAQUENA COUNTIES...
AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAGLE
LAKE...OR 10 MILES SOUTHWEST OF VALLEY PARK...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3273 9099 3270 9096 3266 9096 3266 9094
3252 9082 3245 9106 3253 9110 3255 9109
3249 9104 3248 9102 3249 9099 3250 9099
3253 9106 3256 9108 3256 9111 3257 9111
3259 9113
TIME...MOT...LOC 0006Z 237DEG 22KT 3256 9103
HAIL...1.00IN
WIND...60MPH
$$
DL363
WWUS54 KJAN 260016
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT WED MAY 25 2016
LAC035-MSC149-260026-
/O.CAN.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
EAST CARROLL LA-WARREN MS-
716 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EAST CARROLL
PARISH IN NORTHEASTERN LOUISIANA AND NORTHWESTERN WARREN COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3273 9099 3270 9096 3266 9096 3266 9094
3257 9086 3249 9095 3252 9097 3257 9096
3258 9103 3261 9101 3262 9100 3265 9103
3262 9105 3265 9106
TIME...MOT...LOC 0016Z 235DEG 24KT 3261 9096
$$
MSC055-260030-
/O.CON.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
ISSAQUENA MS-
716 PM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTH CENTRAL ISSAQUENA COUNTY...
AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY PARK...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL ISSAQUENA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3273 9099 3270 9096 3266 9096 3266 9094
3257 9086 3249 9095 3252 9097 3257 9096
3258 9103 3261 9101 3262 9100 3265 9103
3262 9105 3265 9106
TIME...MOT...LOC 0016Z 235DEG 24KT 3261 9096
HAIL...0.88IN
WIND...60MPH
$$
DL707
WWUS54 KJAN 260029
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT WED MAY 25 2016
MSC055-260038-
/O.EXP.KJAN.SV.W.0251.000000T0000Z-160526T0030Z/
ISSAQUENA MS-
729 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ISSAQUENA COUNTY
WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON.
LAT...LON 3273 9099 3270 9096 3266 9096 3266 9094
3257 9086 3249 9095 3252 9097 3257 9096
3258 9103 3261 9101 3262 9100 3265 9103
3262 9105 3265 9106
TIME...MOT...LOC 0027Z 238DEG 23KT 3261 9096
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:15 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, May 25, 4:15 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Jackson MS 415 PM CDT WED MAY 25 2016 .DISCUSSION...An upper level short wave barely skirting our region in southwest to west flow aloft is helping instigate a somewhat potent looking thunderstorm cluster headed into the Mid South currently. Consolidated thunderstorm outflow expanding southeast from this activity is helping to kick up isolated to scattered storms in the juicy and unstable air mass across the Arklamiss Delta, further into the teeth of the generally suppressive upper level ridge extending north from the Gulf of Mexico. Latest HRRR and short range models depict this rather disorganized convection moving more toward the heart of the region this evening before diminishing late this evening owing to lack of instability. A few strong storms can be anticipated with gusty winds the main threat, but convection is generally expected to remain too unorganized for severe activity across our region. Late tonight, trough energy in the atmospheric upper levels will start reorganizing out to our west and focused Gulf moisture transport and subtle lift aloft could spawn a few showers or a stray storm before dawn along the western and northern periphery of the region. Otherwise, anticipate low clouds building in from the south again late tonight with maybe a bit of fog...mainly in Southeast Mississippi. The trend of a perturbed upper level pattern juxtaposed with abundant moisture and instability lying just west and northwest of the region will continue through Friday. During this time significant rains and some thunderstorm threats will focus just outside of the region, but outflow emanating east from storm clusters will help move pockets of convection into at least western and northwestern zones at times. At this juncture it appears that in our forecast area the prospect of more than a stray severe storm is low and with the recent spate of dry weather, it would take a whole lot of water to cause flooding issues. Considering the above, for now we have opted to keep the HWO clear but could certainly imagine over the next 48 hours or so short term trends could make a limited severe risk worthwhile (if ingredients come together just so). Of course we will be monitoring short term trends closely and will adjust the forecast as needed. Over this mentioned short term period chances of rain (as alluded to above) will be focused mainly away from central and southeastern Mississippi, although an isolated storm cannot be ruled out in those areas...primarily in the afternoon. The main story for the drier spots will be the building warmth and humidity with the prospect of hitting 90 degrees for the first time this season (for those locales that haven't) increasing gradually. By Saturday the perturbed pattern on our periphery will relax a bit, although at least afternoon showers and storm chances will continue along the northern and western borders into the weekend. It is over the weekend that ridging aloft will build back north from the Gulf of Mexico more strongly, kicking up heat a further notch. Those places which do not hit 90 degrees before this weekend may find it hard to avoid before next work week begins. Hello Summer! The prospect of rain may remain pretty limited for most heading through early next week, with thermal capping keeping instability- fueled afternoon and evening showers and storms mainly isolated. We may have to wait until the latter portion of next week to bring decent rain chances back for many in the region, although the time of the season for fronts bringing widespread predictable rain chances for all in the Lower Mississippi is certainly passing us by. /BB/ && .AVIATION...At 20z vfr conditions was noted across the region. Expect VFR flight categories to prevail at TAF sites over the area for the rest of this afternoon and evening. There may be some vcts at kglh and kgwo for this afternoon. Winds today will be southerly between 5-10 knots. These will subside a bit this evening, remaining southerly from 3-8 knots overnight. Some patchy low stratus is possible first thing Thursday morning, perhaps briefly reducing flight categories to MVFR status. Low stratus will dissipate by mid- morning./17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 88 70 87 / 19 17 18 17 Meridian 65 88 66 86 / 7 11 10 10 Vicksburg 72 87 72 86 / 23 28 32 29 Hattiesburg 68 89 69 88 / 8 11 10 9 Natchez 72 86 72 84 / 22 31 23 28 Greenville 72 86 71 84 / 24 33 56 38 Greenwood 72 87 70 87 / 25 24 41 27 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && /BB/17/
Hazardous weather outlook, May 25, 2:10 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT WED MAY 25 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 25, 5:37 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT WED MAY 25 2016
ARZ075-252330-
CHICOT AR-
537 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT COUNTY THROUGH
630 PM CDT...
AT 537 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
WEST OF EUDORA...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE VILLAGE...EUDORA AND CHICOT JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3339 9120 3335 9114 3330 9114 3324 9110
3328 9108 3326 9105 3323 9107 3322 9109
3317 9108 3314 9116 3314 9119 3312 9120
3304 9139 3313 9146
TIME...MOT...LOC 2237Z 230DEG 18KT 3313 9136
DLSpecial weather statement, May 25, 6:25 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT WED MAY 25 2016
LAZ009-016-260000-
EAST CARROLL LA-MADISON LA-
625 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MADISON AND SOUTH
EAST CARROLL PARISHES THROUGH 700 PM CDT...
AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR TENDAL...OR JUST WEST OF TALLULAH...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TALLULAH...TENDAL...MANSFORD...OMEGA AND SONDHEIMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3263 9124 3252 9103 3250 9105 3254 9109
3252 9110 3250 9112 3248 9112 3247 9110
3232 9130 3241 9139
TIME...MOT...LOC 2325Z 224DEG 26KT 3243 9129
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:57 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 34 min |
| May 25, 6:25 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.